# SDR ASOA201905167048

- Difficulty date: April 22, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 415
- Aircraft time: 41,836 hours, 32,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT-OUT CORRODED BELOW AFT LOWER STOP. REMOVED DAMAGED AREA, INSTALLED FILLER AND DOUBLER. AIRCRAFT WAS IN C CHECK BUT IS NOW RELEASED AND RETURNED TO SERVICE.
